# SDR DALA13020279248

- Difficulty date: April 20, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 33,221 hours, 30,412 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 826
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DOUBLER AT BS 826, LONGERON 28R CORRODED AT DOME NUT HOLE.   FABRICATED FILLER, DOUBLER AND TRIPLER IAW SRM 53-30-01 PRIMED AND INSTALLED REPAIR PARTS ON EXTERNAL FUSELAGE SKIN AT BS 826 L28R IAW SRM 53-30-01.
